# SDR MALA000192

- Difficulty date: February 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AVIONICS SMOKE WARNING LIGHT ALONG WITH THE MASTER WARNING CAME ON.  ABORTED TAKEOFF AND AS AC EXITED THE RUNWAY THE LIGHT WENT OUT.  MAINTENANCE REPLACED AVIONICS SMOKE DETECTOR.  ALL CHECKS GOOD.
